Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A study of continuous curves and their relation to the Janiszewski-Mullikin theorem


Author: Leo Zippin
Journal: Trans. Amer. Math. Soc. 31 (1929), 744-770
MSC: Primary 54F50
MathSciNet review: 1501509
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F50

Retrieve articles in all journals with MSC: 54F50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501509-1
Article copyright: © Copyright 1929 American Mathematical Society